# SDR ASAA2019030328436

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,645 hours, 11,894 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400669080
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 NR 2 ENGINE FOUND FAN FRAME STRUT PANEL 3 LOOKING FORWARD HAS ELONGATED SCREW HOLE. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE FAN FRAME STRUT PANEL SHOUD SEGMENT FAIRING REF AMM 72-23-03.
